# SDR AALA202410083811

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 24,023 hours, 9,421 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 EMERGENCY DOOR DAMPER PRESSURE IS LOW IN THE YELLOW ARC. SERVICED DOOR ACCUMULATOR WITH NITROGEN.
